# SDR SWAA2020113027283

- Difficulty date: October 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242RF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.  AFT FLOOR PANEL 242RF UPPER SKIN WITH MULTIPLE AREAS OF PULLED STRANDS WAS REPAIRED, IAW SRM 53-00-50-2R-1 56144U 11/4/2020.
